# SDR C8GA20040008

- Difficulty date: June 22, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 41,283 hours, 26,166 cycles
- Engine: Pwa JT8D*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, THE FIRST OFFICER’S AIRSPEED INDICATOR READ 80 KNOTS AND THE CAPTAIN’S INDICATOR INDICATED ZERO KNOTS. ABORTED TAKE-OFF, CONTACTED ATC TO ADVISE THEM OF AN AIRSPEED INDICATION PROBLEM AND RETURNED TO RAMP WITH NO FURTHER INCIDENT. INSPECTED CAPTAINS PITOT PROBE AND FOUND DEBRIS LODGED IN PITOT TUBE. CLEAN DEBRIS AND BACK FLUSH PITOT LINE AND PERFORMED LEAK AND PITOT STATIC CHECK IAW MM 34-11-00. SYSTEM OPS CHECKS GOOD, AND AIRCRAFT RETURNED TO SERVICE.
